Skip to main content

Quasiconformal Methods in Analysis and Applications

Searching for OpenAIRE data...

Publications

On a Higher Dimensional Version of the Benjamin--Ono Equation

Author(s): Jonathan Hickman, Felipe Linares, Oscar G. Rian͂o, Keith M. Rogers, James Wright
Published in: SIAM Journal on Mathematical Analysis, Issue 51/6, 2019, Page(s) 4544-4569, ISSN 0036-1410
DOI: 10.1137/19m1241970

The Dirichlet problem for the Jacobian equation in critical and supercritical Sobolev spaces

Author(s): André Guerra, Lukas Koch, Sauli Lindberg
Published in: Calculus of Variations and Partial Differential Equations, Issue 60/2, 2021, ISSN 0944-2669
DOI: 10.1007/s00526-021-01931-9

Bounded Solutions of Ideal MHD with Compact Support in Space-Time

Author(s): Daniel Faraco, Sauli Lindberg, László Székelyhidi
Published in: Archive for Rational Mechanics and Analysis, Issue 239/1, 2021, Page(s) 51-93, ISSN 0003-9527
DOI: 10.1007/s00205-020-01570-y

Asymptotic Shallow Models Arising in Magnetohydrodynamics

Author(s): Diego Alonso-Orán
Published in: Water Waves, 2021, ISSN 2523-367X
DOI: 10.1007/s42286-021-00050-4

Unique determination of the electric potential in the presence of a fixed magnetic potential in the plane

Author(s): Pedro Caro, Keith Rogers
Published in: Journées Équations aux dérivées partielles, Issue 2019-06-19, 2018, Page(s) 1-9, ISSN 0752-0360
DOI: 10.5802/jedp.667

Improved Hölder regularity for strongly elliptic PDEs

Author(s): Kari Astala, Albert Clop, Daniel Faraco, Jarmo Jääskeläinen, Aleksis Koski
Published in: Journal de Mathématiques Pures et Appliquées, Issue 140, 2020, Page(s) 230-258, ISSN 0021-7824
DOI: 10.1016/j.matpur.2020.06.005

Mixing solutions for the Muskat problem

Author(s): A. Castro, D. Córdoba, D. Faraco
Published in: Inventiones mathematicae, 2021, ISSN 0020-9910
DOI: 10.1007/s00222-021-01045-1

Limiting Carleman weights and conformally transversally anisotropic manifolds

Author(s): Pablo Angulo, Daniel Faraco, Luis Guijarro, Mikko Salo
Published in: Transactions of the American Mathematical Society, Issue 373/7, 2020, Page(s) 5171-5197, ISSN 0002-9947
DOI: 10.1090/tran/8072

Remarks On Ornstein’s Non-Inequality In ℝ2×2

Author(s): Daniel Faraco, André Guerra
Published in: The Quarterly Journal of Mathematics, 2021, ISSN 0033-5606
DOI: 10.1093/qmath/haab016

Semiclassical estimates for pseudodifferential operators and the Muskat problem in the unstable regime

Author(s): Víctor Arnaiz, Ángel Castro, Daniel Faraco
Published in: Communications in Partial Differential Equations, Issue 46/1, 2021, Page(s) 135-164, ISSN 0360-5302
DOI: 10.1080/03605302.2020.1831019

Lamination Convex Hull of Stationary Incompressible Porous Media Equations

Author(s): Lauri Hitruhin, Sauli Lindberg
Published in: SIAM Journal on Mathematical Analysis, Issue 53/1, 2021, Page(s) 491-508, ISSN 0036-1410
DOI: 10.1137/20m134633x

Improved Fourier restriction estimates in higher dimensions

Author(s): Jonathan Hickman, Keith M. Rogers
Published in: Cambridge Journal of Mathematics, Issue 7/3, 2019, Page(s) 219-282, ISSN 2168-0930
DOI: 10.4310/cjm.2019.v7.n3.a1